- 01-21-2009, 10:22 PM
OK So IVe Been taking supsersap for about a week 3 00 caps 3x a day before that i was taking 3 caps of Bulgerian Trib a day(750mg each)..Just purchased someYohimbe from GNC and taking 2 caps a day(450mg each)...im looking to get harder stronger and longer erections. because after a epi cycle (in week 2.5 of PCT now) and some other stuff i was taking long time ago long before w/o doing research my libido has dropped and cant have sex 4 long with the gf without my hard going down or being as hard(never used to happen)
just wondering if it would be cool and good to take all 3 supps at the same time or is there really no point of taking supersap n trib at the same time i was thinking...supersap 4 grams a day trib 3 caps a day and yohimbe 2 caps a day...im also taking JACKED preworkout so hoping the caffine has no effect on these supps. thanks
- 01-21-2009, 10:33 PM
The both 'Y-RD' complex in Jacked andare CNS stims so it might make you a little jittery. This will go away in a week or so once you develop a tolerance. Stacking these should be fine unless you are particularly sensitive to stims. Be sure to check out icariin because it has a PDE5 inhibitory effect (a la viagra/cialis/etc). As for the trib/puresap combo, I guess you could take on in the morning and the other in the evening or perhaps just save the trib for later. If all else fails there are plenty of research chem places that sell cialis.
- 01-21-2009, 10:53 PM
i know places to purchase cialis for research purposes but still dont think itll b a good idea even though the half life is pretty long is it safe for every3day use? im starting PCS by AI this friday(week 3 of pct) and i know that contains icariin...my question is supersap and trib just the same thing but supersap with more saponins than trib? yesterday i used yohimbe supersap and jacked and felt like sht at the gym felt like throwing up and had crazy headachess..also kept waking up at night..woke up this morning with a crazy headache.
01-22-2009, 12:15 AM
Imho, using gear, in your case epistane, is more of a risk than taking cialis. The choice is yours bro. If you think the risks outweight the rewards, then don't use it. If you do, start at a low dose and watch out for priapisms (a boner that won't go down).
Stacking the two wouldn't do anything bad to you. Use it or save it; your choice.
01-22-2009, 02:02 AM
im thinking of dropping it but the only reason im using it is bc of the poor hardness down there...i used it 2day..1 cap am and one pm and had no crazy headaches(today was a day off from the gym) meaning i didnt use jacked and instead of the supersap i used trib today so im thinking im getting that feeling when combining the two supps(jacked and yohimbe). hopefully i can sleep well tonight..watch out for priapisms? shouldnt you seek medical attention with that? as far as libido does cialis also raise libido?
01-22-2009, 03:37 AM
With cialis alone, you could end up with a raging boner and a complete lack of desire. It could turn out to be one of those nights when you are like: 'Baby, I'm too tired. How about it just lay here and you can do whatever."
Similar Forum Threads
- By poopypants in forum Supplement AuctionReplies: 0Last Post: 09-25-2010, 08:22 AM
- By DreamWeaver in forum Supplement LogsReplies: 256Last Post: 04-07-2009, 08:42 AM
- By dat dude in forum Get Diesel NutritionReplies: 15Last Post: 03-15-2009, 07:18 PM